MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0019-5049.68386

Медицинская библиотека · Indian journal of anaesthesia · 2010

Non-cardiogenic pulmonary oedema after neostigmine given for reversal: A report of two cases.

Raiger Lalit Kumar, Naithani Udita, Vijay Bhavani S, Gupta Pradeep, Bhargava Vaibhav

СтатьяПеревод пока не подготовлен

Аннотация

Non-cardiogenic pulmonary oedema (NCPE) is a clinical syndrome characterized by simultaneous presence of severe hypoxemia, bilateral alveolar infiltrates on chest radiograph, and no evidence of left atrial hypertension/congestive heart failure/fluid overload. The diagnosis of drug-related NCPE relies upon documented exclusion of other causes of NCPE like gastric aspiration, sepsis, trauma, negative pressure pulmonary oedema, etc. We describe two cases (45-year male and 6-year male), who had undergone elective surgery under general anaesthesia. They developed NCPE within 3-5 minutes after administration of 'neostigmine-glycopyrrolate' used to reverse residual neuromuscular blockade. Both patients were treated successfully with mechanical ventilatory support, and adjuvant therapy, viz., frusemide, dopamine, steroids. This report emphasizes that this fatal complication may be seen with neostigmine, the pathogenic mechanism remains unknown, and it probably is a drug-related NCPE.

Для цитирования: Raiger Lalit Kumar, Naithani Udita, Vijay Bhavani S, Gupta Pradeep, Bhargava Vaibhav. Non-cardiogenic pulmonary oedema after neostigmine given for reversal: A report of two cases.. Indian journal of anaesthesia. 2010. DOI: 10.4103/0019-5049.68386.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.